# SDR CHQA000497

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N974
- Make and model: Emb EMB-145MR
- Aircraft serial: 145203
- Aircraft time: 9,397 hours, 8,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT IN PSU ABOVE ESCAPE HATCH AT ROW 12E/F.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHT PER ERJ 145 MM 33-50-07.  OPERATIONAL CHECK OF EMERGENCY LIGHTS SATISFACTORY PER ERJ MM 33-50-00.
